2019
Том 71
№ 6

All Issues

Sorokina N. G.

Articles: 4
Article (Ukrainian)

Uniqueness of the weak solution of a boundary-value problem for the wave equation

Sorokina N. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 273–277

Article (Ukrainian)

Strong solvability of a boundary value problem for an equation of mixed type in a multidimensional domain

Sorokina N. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 115–123

Article (Ukrainian)

On the strong solvability of the generalized tricomi problem

Sorokina N. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 558–561

Article (Ukrainian)

Normal solvability of the tricomi problem for an equation of the lavrent'ev - bitsadze type

Sorokina N. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 1. - pp. 34–42